# SDR ABXA9701041

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 57530111
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/P3 CHECK, FOUND LOOSE FASTENERS IN REMOVABLE PLANK ON NR 1 PYLON.  REPAIRED IAW ABX EA SB 54-04020MR.
